# SDR V0XD20210922001

- Difficulty date: September 22, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 70831011
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AFT FAIRING SEAL AROUND EXHAUST CRACKED IN 3 PLACES. CORRECTIVE ACTION: WELD REPAIR ACCOMPLISHED BY CERTIFIED WELDER JL WELD INC ON JULY 21 2021 IAW STS ENGINEERING SOLUTIONS EA#81-2021-053 REV A DATED 07/20/2021 ON AVMAX WO 80943 WC: 3076
